Forum

× click the New Topic button to post

Rash on Forearm,

8 years 8 months ago #36390 by Joey
Gene I would get a rash sometimes within 10 hours of receiving the BCG however it would be gone within 24 hours. I would also get this rash sometimes before I would get sick before BC. I believe it was a way I was being told my immune system was fighting something.

Joey

Please Log in or Create an account to join the conversation.

8 years 8 months ago #36389 by GeneB
My non-invasive bladder cancer was removed 12/10, I recieved 5 BCG treatments for the bladder cancer, last treatment was last april 2010, nearly a year ago. I was wondering if the BCG virus might be causing a rash this late in the game?
My rash is on my forearm, it started out as a few red bumbs, about 1/4 inch in diameter, scaly, slightly raised, reddish and itchy. Now the top of my whole forearm is covered with large bumbs, 1" to 1/2" in diameter. Cortisone makes it worse, Benedryl cream helps the itch, however it's growing. Tinactin cream seems to help the itch, and decrease some of the redness.
I have looked at pictures on yahoo, and do not find any resemblance.
Has anyone had this problem with the BCG this long after treatment?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1679 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: tattersallinda
Yesterday Total Opened: 0 Yesterday Total Answered: 4
Total Posts: 52799 Total Subjects: 6868 Total Users: 8442
Powered by Kunena Forum